# SDR FFS2003F00007

- Difficulty date: January 11, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 129970C321
- Condition: Cracked
- Location: Deice Tube
- Part time: 20,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A RT BLEED AIR FAIL ANNUNCIATOR.  DISCOVERED THE WELD FOR THE PRESSURE SWITCH CRACKED ON THE RT WING  DEICE TUBE, INBOARD OF THE RT INSTRUMENT AIR VALVE.  REMOVED TUBE AND DISCOVERED THAT THE B-NUT FLARE WAS MISFORMED AND PARTIALLY RESTRAIGHTENED.
